# SDR HALA2011081900374

- Difficulty date: August 19, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 73,053 hours, 31,960 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK TEMP LIGHT CAME ON TWICE ON APPROACH CLOSE TO FINAL THEN WENT OUT.  DUCT PRESSURE NORMAL.  PERFORMED PACT TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-51-00/101, FIG 103.  NO DEFECTS NOTED RAN LT PACK SYS IN AUTO & STANDBY NORMAL.  OPS CKD NORMAL
